Oscillation of harmonic functions for subordinate Brownian motion and its applications
Year of publication: |
2013
|
---|---|
Authors: | Kim, Panki ; Lee, Yunju |
Published in: |
Stochastic Processes and their Applications. - Elsevier, ISSN 0304-4149. - Vol. 123.2013, 2, p. 422-445
|
Publisher: |
Elsevier |
Subject: | Oscillation of harmonic functions | Subordinate Brownian motion | Relative Fatou type theorem | Martin kernel | Martin boundary | Harmonic function | Martin representation |
-
Potential theory of subordinate Brownian motions with Gaussian components
Kim, Panki, (2013)
-
Timing in the presence of directional predictability : optimal stopping of skew Brownian motion
Alvarez, Luis H. R., (2017)
-
Kaleta, Kamil, (2015)
- More ...
-
Fractional time stochastic partial differential equations
Chen, Zhen-Qing, (2015)
-
Kim, Kyung-Youn, (2014)
-
Global uniform boundary Harnack principle with explicit decay rate and its application
Kim, Panki, (2014)
- More ...